# SDR COEA9696001

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0075
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM GEG, THE PILOT EXPERIENCED A NUMBER OF ELECTRICAL PROBLEMS.  THE TRIM WARNING LIGHT AND HORN CAME ON. THE TRIM TEST BUTTON, ELECTRICAL TRIM CIRCUIT BREAKER, AND AUTOPILOT CIRCUIT BREAKER HAD NO EFFECT.  THE FLAP MOTOR CIRCUIT BREAKER TRIPPED AND ODOR OF SMOKE.  NO VISUAL EVIDENCE OF SMOKE.  PILOT ELECTED TO TURN BACK TO GEG.  NO INCIDENT UPON LANDING.  NO EVIDENCE OF FIRE FOUND.  FLAP SYSTEM CURRENTLY UNDER REPAIR.  CORRECTIVE ACTION:  FOUND FLAP SYSTEM OUT OF RIG.  SET UP/DOWN AND TRAVEL LIMIT SWITCHES.  SYSTEM OPS CHECKED AND TRAVEL CHECKED GOOD.  NO FAULTS OCCURRED OR CAUSED BY FLAP SYSTEM.  (X)
